# SDR UALA2010061402060

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,403 hours, 5,581 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Migrated
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 FLAP TRACK FWD MOUNT BEARING MIGRATION.   ACP BEARING REPLACEMENT IAW SB 747-57-2325, REV 2 AND FIELD REPAIR RECORD UAL-744-0635. REPAIRS ACCOMPLISHED ON THE NR 8 FLAP TRACK FWD MOUNT.
